# SDR 0004279905

- Difficulty date: November 3, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N955N
- Make and model: Doug DC-9-31
- Aircraft serial: 47160
- Aircraft time: 78,533 hours, 95,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY PATH LIGHTS IN THE FIRST CLASS CABIN SECTION INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FUSE IN THE GALLEY.  OPERATIONAL CHECK NORMAL.
